BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 2, Issue Number: 2

Volume: 2, Issue: 2 (3 Articles)

Research Article
Title: Application of the method of lines for solving the KdV-Burger equation
Authors: Rahma El Sadat, Mohamed R. Ali
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:039-051
DOI: x
Viewed: (1252) times
Abstract | Full Text| PDF

Research Article
Title: On Monotone Generalized Quasi contraction mappings in modular metric spaces with a graph
Authors: Habtu Zegeye, Tibebu Hunde, Mengstu G. Sangago
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:020-038
DOI: x
Viewed: (764) times
Abstract | Full Text| PDF

Research Article
Title: Numerical solutions to two-dimensional integration problems
Authors: Alexander Carstairs, Valerie Miller
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:001-019
DOI: x
Viewed: (854) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul